# SDR 3POR201204300003

- Difficulty date: April 30, 2012
- Submitted: April 30, 2012
- Operation: General aviation
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 82,069 hours, 11,335 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Misrepaired
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INCORRECT REPAIR, INCORRECT FASTENERS.
